Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


MODERN regime
Apr 10, 2012

Hello Dr. As naive I have been proposed to start a novel regimen under the study MODERN. I will be randomized to get maraviroc or truvada + prezista(2*400)/norvir + placebo. I didn't find an accurate list of possible side effects of this combination. I know I shouldn't concern a lot, but I was wondering what to expect, as the study is in double bind. Do you have any experience of previous patients?

I have another question about side effects: when they occur usually? The frist day, after weeks, more...?

Thanks from Italy

Response from Dr. Young

Buon giorno and thanks for posting from Italy.

I'm not familiar with the details of the study, but all of the medications that are listed are generally very well tolerated. I have a number of patients in our clinic who receive these medications and really can't report any significant problems with side effects.

We are mindful of the characteristic issues with Truvada (such as increased risk of kidney or bone injury) or of Norvir (increased cholesterol and triglycerides). The blinded aspect of the study simply means that you and your doctor won't know the full identity of your regimen, but that you will be receiving a multidrug regimen in either study circumstance.

Side effects, if they occur, are more likely to occur in the first days of treatment. If you don't experience them early, it's unlikely that there will be symptomatic problems later.

I hope that is helpful. Write us back and let us know how the study goes for you. BY



Previous
Medication and Alcohol
Next
cd4 &viral load

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement